# SDR COMA9960132

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  COMPLIED WITH INSPECTION OF FLAPS PER AD 98-20-01.  AIRCRAFT RETURNED TO SERVICE.
